Authors Title Journal Abstract
Li-Juan Cheng & Anton Thalmaier Characterization of pinched Ricci curvature by functional inequalities Journal of Geometric Analysis (2017)
Anton Thalmaier Geometry of subelliptic diffusions Geometry, Analysis and Dynamics on sub-Riemannian Manifolds, Vol. II. EMS Series of Lectures in Mathematics, pp. 85-169. European Mathematical Society, Zürich, 2016
Erlend Grong & Anton Thalmaier Curvature-dimension inequalities on sub-Riemannian manifolds obtained from Riemannian foliations: Part I Math. Zeitschrift, 282 (2016) 99-130
Erlend Grong & Anton Thalmaier Curvature-dimension inequalities on sub-Riemannian manifolds obtained from Riemannian foliations: Part II Math. Zeitschrift, 282 (2016) 131-164
Hongxin Guo, Robert Philipowski & Anton Thalmaier On gradient solitons of the Ricci-Harmonic flow Acta Math. Sin. 31 (2015) 1798-1804
Robert Philipowski & Anton Thalmaier Heat equation in vector bundles with time-dependent metric J. Math. Soc. Japan 67 (2015) 1759-1769
Hongxin Guo, Robert Philipowski & Anton Thalmaier Martingales on manifolds with time-dependent connection J. Theoret. Probab. 28 (2015) 1038-1062
Hongxin Guo, Robert Philipowski & Anton Thalmaier An entropy formula for the heat equation on manifolds with time-dependent metric, application to ancient solutions Potential Analysis 42 (2015) 483-497
Hongxin Guo, Robert Philipowski & Anton Thalmaier A stochastic approach to the harmonic map heat flow on manifolds with time-dependent Riemannian metric Stochastic Processes Appl. 124 (2014) 3535-3552
Marc Arnaudon, Anton Thalmaier & Feng-Yu Wang Equivalent Harnack and gradient inequalities for pointwise curvature lower bound Bull. Sci. Math. 138 (2014) 643-655
Hongxin Guo, Robert Philipowski & Anton Thalmaier A note on Chow's entropy functional for the Gauss curvature flow C. R. Acad. Sci. Paris, Sér. I  351 (2013) 833-835
Hongxin Guo, Robert Philipowski & Anton Thalmaier Entropy and lowest eigenvalue on evolving manifolds Pacific J. Math. 264 (2013) 61-82
Marc Arnaudon & Anton Thalmaier Brownian motion and negative curvature Random Walks, Boundaries and Spectra, Progress in Probability, Vol. 64, 145-163, Springer Basel, 2011
Anton Thalmaier & Feng-Yu Wang A stochastic approach to a priori estimates and Liouville theorems for harmonic maps Bull. Sci. Math. 135 (2011) 816-843
Marc Arnaudon, Koléhè Abdoulaye Coulibaly & Anton Thalmaier Horizontal diffusion in C¹ path space Séminaire de Probabilités XLIII, 73-94, Lecture Notes in Mathematics 2006, Springer, 2011
Marc Arnaudon & Anton Thalmaier The differentiation of hypoelliptic diffusion semigroups Illinois J. Math. 54 (2010) 1285-1311
Hélène Airault, Paul Malliavin & Anton Thalmaier Brownian measures on Jordan-Virasoro curves associated to the Weil-Petersson metric Journal of Functional Analysis 259 (2010) 3037-3079
Marc Arnaudon & Anton Thalmaier Li-Yau type gradient estimates and Harnack inequalities by stochastic analysis Advanced Studies in Pure Mathematics 57 (2010) 29-48
Shizan Fang, Dejun Luo & Anton Thalmaier Stochastic differential equations with coefficients in Sobolev spaces Journal of Functional Analysis 259 (2010) 1129-1168
Marc Arnaudon, Anton Thalmaier & Feng-Yu Wang Gradient estimate and Harnack inequality on non-compact Riemannian manifolds Stochastic Processes Appl. 119 (2009) 3653-3670
Marc Arnaudon, Anton Thalmaier & Stefanie Ulsamer Existence of non-trivial harmonic functions on Cartan-Hadamard manifolds of unbounded curvature Math. Zeitschrift  263 (2009) 369-409
Marc Arnaudon, Koléhè Abdoulaye Coulibaly & Anton Thalmaier Brownian motion with respect to a metric depending on time; definition, existence and applications to Ricci flow C. R. Acad. Sci. Paris  346 (2008) 773-778
Marc Arnaudon, Bruce K. Driver & Anton Thalmaier Gradient estimates for positive harmonic functions by stochastic analysis Stochastic Processes Appl. 117 (2007) 202-220
Marc Arnaudon, Anton Thalmaier & Feng-Yu Wang Harnack inequality and heat kernel estimates on manifolds with curvature unbounded below Bull. Sci. Math.  130 (2006) 223-233
Hélène Airault, Paul Malliavin & Anton Thalmaier Canonical Brownian motion on the space of univalent functions and resolution of Beltrami equations by a continuity method along stochastic flows J. Math. Pures Appl. 83 (2004) 955-1018
Ana Bela Cruzeiro, Paul Malliavin & Anton Thalmaier Geometrization of Monte-Carlo numerical analysis of an elliptic operator: strong approximation C. R. Acad. Sci. Paris  338 (2004) 481-486
Anton Thalmaier & Feng-Yu Wang Derivative estimates of semigroups and Riesz transforms on vector bundles Potential Analysis  20 (2004) 105-123
Paul Malliavin & Anton Thalmaier Numerical error for SDE: Asymptotic expansion and hyperdistributions C. R. Acad. Sci. Paris  336 (2003) 851-856
Marc Arnaudon, Holger Plank & Anton Thalmaier A Bismut type formula for the Hessian of heat semigroups C. R. Acad. Sci. Paris  336 (2003) 661-666
Marc Arnaudon & Anton Thalmaier Yang-Mills fields and random holonomy along Brownian bridges Ann. Probab. 31 (2003) 769-790
Emilio Barucci, Paul Malliavin, M.Elvira Mancino, Roberto Renò & Anton Thalmaier The price-volatility feedback rate: an implementable mathematical indicator of market stability Mathematical Finance 13 (2003) 17-35
Marc Arnaudon & Anton Thalmaier Horizontal martingales in vector bundles Séminaire de Probabilités XXXVI, 419-456, Lecture Notes in Mathematics 1801, Springer, 2003
Hélène Airault, Paul Malliavin & Anton Thalmaier Support of Virasoro unitarizing measures C. R. Acad. Sci. Paris  335 (2002) 621-626
Marc Arnaudon, Robert O. Bauer & Anton Thalmaier A probabilistic approach to the Yang-Mills heat equation J. Math. Pures Appl. 81 (2002) 143-166
Bruce K. Driver & Anton Thalmaier Heat equation derivative formulas for vector bundles Journal of Functional Analysis 183 (2001) 42-108
Marc Arnaudon & Anton Thalmaier Bismut type differentiation of semigroups Prob. Theory and Math. Stat. (Vilnius, 1998), 23-32,  VSP/TEV, Utrecht and Vilnius, 1999
Marc Arnaudon, Xue-Mei Li & Anton Thalmaier Manifold-valued martingales, changes of probabilities, and smoothness of finely harmonic maps Ann. Inst. H. Poincaré Probab. Statist. 35 (1999) 765-792
Anton Thalmaier Some remarks on the heat flow for functions and forms Electron. Comm. Probab. 3 (1998) 43-49
Marc Arnaudon & Anton Thalmaier Complete lifts of connections and stochastic Jacobi fields J. Math. Pures Appl. 77 (1998) 283-315
Marc Arnaudon & Anton Thalmaier Stability of stochastic differential equations in manifolds Séminaire de Probabilités XXXII, 188-214, Lecture Notes in Mathematics 1686, Springer, 1998
Anton Thalmaier & Feng-Yu Wang Gradient estimates for harmonic functions on regular domains in Riemannian manifolds Journal of Functional Analysis 155 (1998) 109-124
Anton Thalmaier On the differentiation of heat semigroups and Poisson integrals Stochastics and Stochastics Reports 61 (1997) 297-321
Anton Thalmaier Martingales on Riemannian manifolds and the nonlinear heat equation Stochastic Analysis and Applications. Proc. of the Fifth Gregynog Symposium. World Scientific Press, 1996, 429-440
Anton Thalmaier Brownian motion and the formation of singularities in the heat flow for harmonic maps Probab. Theory Relat. Fields 105 (1996) 335-367

Back to main page